# SDR WWMA9800050

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5087, DFW, CREW REPORTED THE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE EMERGENCY LIGHT SYSTEM AND FOUND ALL LIGHTS TO FUNCTION CORRECTLY.
